# SDR YENA2022080800764

- Difficulty date: July 29, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 065
- Aircraft time: 40,206 hours, 25,852 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE:  CORROSIÓN ON FLOOR STRUCTURE RH WEB BTW FR 87-88, W2; REF TOMX NR 00241 WO 1997 WEB FLOOR STRUCTURE RH BTW FR 87-88, W2 WAS REPLACED PER EMB-190 SRM 51-42-01. 
.
